MathSciNet Relay Station
MathSciNet bibliographic data
MR84903 60.0X
Anderson, T. W.; Goodman, Leo A. Statistical inference about Markov chains. Ann. Math. Statist. 28 (1957), 89–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement